Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 49, NWS Fort Worth, TX

June 11, 2009Parker County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 11, 2009, 10:04 AM CDT for Parker County, Tarrant County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2009, 10:04 AM CDT (15:04 UTC)
Expired
Jun 11, 2009, 1:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Parker County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 32 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 11:15 AM CDTFLASH FLOODHurst, TXWATER OVER BRIDGE... HURSTVIEW DRIVE
Jun 11, 11:24 AM CDTFLASH FLOODGrapevine, TXWATER OVER ROADS NEAR 360-121 INTERSECTION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 71 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.1 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 544 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1544 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
556 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
544 m²/s²
0-3 km storm-relative helicity
715 m²/s²
Significant tornado parameter
3.1
Supercell composite
55.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 111504
FFWFWD
TXC367-439-111800-
/O.NEW.KFWD.FF.W.0049.090611T1504Z-090611T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 AM CDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS
  TARRANT COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 100 PM CDT

* AT 1004 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
  NORTH OF KELLER TO 5 MILES NORTHEAST OF ALEDO...MOVING EAST AT 30
  MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN.
  ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE THROUGH 100 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...SAGINAW...LAKE WORTH...BLUE MOUND...SANSOM PARK...
  BENBROOK...WHITE SETTLEMENT...WESTWORTH...RIVER OAKS...SOUTHLAKE...
  WATAUGA...EDGECLIFF...NORTH RICHLAND HILLS...HALTOM CITY...FORT
  WORTH...COLLEYVILLE...GRAPEVINE...RICHLAND HILLS...HURST...FOREST
  HILL...BEDFORD...KENNEDALE...EULESS...PANTEGO...DALWORTHINGTON
  GARDENS AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3299 9705 3261 9702 3268 9784 3300 9783

$$
4 follow-up statements
000 
WGUS74 KFWD 111540
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 AM CDT THU JUN 11 2009

TXC367-439-111800-
/O.CON.KFWD.FF.W.0049.000000T0000Z-090611T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKER TX-TARRANT TX-
1040 AM CDT THU JUN 11 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
TARRANT AND EASTERN PARKER COUNTIES...

AT 1037 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
A LARGE AREA OF VERY HEAVY RAINFALL ACROSS NEARLY ALL OF THE WARNED 
AREA. THE HEAVIEST RAINS WERE LOCATED ACROSS TARRANT COUNTY FROM 
LAKE WORTH TO HALTOM CITY INTO THE HURST AND EULESS AREAS. THE AREA 
OF HEAVY RAIN WAS MOVING EAST AT 15 MPH.

RAINFALL RATES OF UP TO 3 INCHES PER HOUR WILL CAUSE MAJOR STREET 
FLOODING ACROSS TARRANT COUNTY...INCLUDING THE CITY OF FORT WORTH. 

DRIVERS ARE URGED TO AVOID FLOODED ROADWAYS THIS MORNING.

LAT...LON 3299 9705 3261 9702 3268 9784 3300 9783

$$
000 
WGUS74 KFWD 111627
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 AM CDT THU JUN 11 2009

TXC367-439-111800-
/O.CON.KFWD.FF.W.0049.000000T0000Z-090611T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKER TX-TARRANT TX-
1127 AM CDT THU JUN 11 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
TARRANT AND EASTERN PARKER COUNTIES...

AT 1124 AM CDT...HEAVY RAIN WAS CONTINUING TO FALL ACROSS A LARGE 
PART OF NORTHERN TARRANT COUNTY. THE HEAVIEST RAINS WERE LOCATED 
NEAR NORTH RICHLAND HILLS...WATAUGA...AND COLLEYVILLE. MOVEMENT WAS 
EAST AT 20 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS 
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE BETWEEN 1130 
AM AND 100 PM CDT.

WATER WAS REPORTED OVER THE ROAD IN GRAPEVINE NEAR THE INTERSECTION 
OF HIGHWAYS 360 AND 121.

TURN AROUND DONT DROWN.

LAT...LON 3299 9705 3261 9702 3268 9784 3300 9783

$$
000 
WGUS74 KFWD 111724
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1224 PM CDT THU JUN 11 2009

TXC367-439-111800-
/O.CON.KFWD.FF.W.0049.000000T0000Z-090611T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKER TX-TARRANT TX-
1224 PM CDT THU JUN 11 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
TARRANT AND EASTERN PARKER COUNTIES...

AT 1221 PM CDT...THE WIDESPREAD HEAVY RAIN HAD ENDED ACROSS THE 
WARNED AREA. HOWEVER...RUNOFF FROM EARLIER HEAVY RAINS MAY STILL BE 
CONTRIBUTING TO FLOODING ON ROADWAYS AND LOW LYING AREAS ACROSS 
TARRANT COUNTY AND EASTERN PARKER COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3299 9705 3261 9702 3268 9784 3300 9783

$$
000 
WGUS74 KFWD 111759
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1259 PM CDT THU JUN 11 2009

TXC367-439-111807-
/O.EXP.KFWD.FF.W.0049.000000T0000Z-090611T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKER TX-TARRANT TX-
1259 PM CDT THU JUN 11 2009

...THE FLASH FLOOD WARNING FOR TARRANT AND EASTERN PARKER COUNTIES
EXPIRES AT 100 PM CDT...

THE THREAT FOR WIDESPREAD CONTINUED HEAVY RAINFALL HAS ENDED ACROSS 
THE WARNED AREA...THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED 
TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3299 9705 3261 9702 3268 9784 3300 9783

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 7:57 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 11, 7:57 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
757 AM CDT THU JUN 11 2009

.UPDATE...
ANOTHER UPDATE TO EXTEND WATCH 372 UNTIL 10 AM AND CANCEL WATCH
373. ALSO INCLUDED YOUNG...DENTON...COLLIN...AND ROCKWALL
COUNTIES. APPEARS THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A
LINE FROM ATHENS TO DALLAS TO GRAHAM FOR THE NEXT FEW HOURS. THE
LOW LEVEL JET CONTINUES TO FEED INTO THIS AREA JUST SOUTH OF A
SURFACE BOUNDARY AND FLASH FLOODING STILL LOOKS TO BE THE MAIN THREAT.
A NEW WATCH BOX MAY BE NEEDED AT 10 AM.

82/JLD

&&

.AVIATION...
STRONG STORMS STILL ONGOING JUST NORTH OF THE METROPLEX TAF SITES.
CONVECTION IS CURRENTLY SHOWING NO SIGNS OF CONTINUING TO BACK
BUILD AND SHOULD BE AWAY FROM KFTW AND KAFW BY 13Z AND THROUGH
KDFW AND KDAL BY 14Z. OVERNIGHT RAIN HAS SATURATED THE LOW LEVELS
OF THE ATMOSPHERE CAUSING CIGS TO BOUNCE IN AND OUT OF MVFR CONDS
AND SHOULD CONTINUE THROUGH MID-MORNING. A FRONTAL BOUNDARY IS
LOCATED NEAR THE RED RIVER WITH LIFR AND IFR CIGS ARE ALONG AND
BEHIND THE BOUNDARY. DO NOT ANTICIPATE THESE TO MOVE INTO THE TAF
SITES BUT WILL CONTINUE TO MONITOR.

THIS FRONTAL BOUNDARY WILL SERVE AS A FOCUS FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND HAVE INTRODUCED A VCTS
GROUP IN THE METROPLEX TAF SITES FOR 22Z-03Z THIS EVENING.
CONFIDENCE IS LOW ON HOW AFTERNOON CONVECTION WILL PLAY OUT AND FURTHER
TAF ISSUANCE WILL FINE TUNE FORECAST.

85/NH

&&

.PREV UPDATE...
.UPDATE...
UPDATED GRIDS TO REFLECT ONGOING PRECIPITATION TRENDS. ADJUSTED POPS
THE NEXT FEW HOURS AND INCLUDED NEW SEVERE WATCH 373 IN THE
SOUTHEAST.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 404 AM CDT THU JUN 11 2009/
ANOTHER LINE OF STRONG AND SEVERE THUNDERSTORMS HAS ERUPTED OVER
THE METROPLEX IN THE PAST COUPLE OF HOURS STRETCHING FROM SOUTHERN
WISE COUNTY INTO HENDERSON COUNTY. FLASH FLOODING IS BECOMING THE
MAIN THREAT AS THESE STORMS ARE EFFICIENT RAIN PRODUCERS AND ARE
TRAINING OVER THE SAME AREA. A SEVERE THUNDERSTORM WATCH BOX
REMAINS IN EFFECT FOR MOST OF THE CENTRAL PORTIONS OF THE CWA
THOUGH 8 AM. SOME SMALL HAIL AND ISOLATED HIGH WINDS ARE ALSO
BEING REPORTED WITH THESE STORMS.

PERSISTENT ZONAL PATTERN WILL REMAIN IN PLACE TODAY WITH THE UPPER
LEVEL RIDGE CENTERED OVER CENTRAL MEXICO. EMBEDDED IMPULSES AND
SHORTWAVES IN THE UPPER LEVEL WESTERLY FLOW WILL TRANSGRESS THE
REGION AND ANOTHER MCS IS POSSIBLE LATER TODAY AND TONIGHT.
INSTABILITY WILL AGAIN BE HIGH TODAY AND SEVERE WEATHER IS
EXPECTED. ABUNDANT MOISTURE WITH PWATS OF 1.5-2 INCHES WILL
REMAIN IN PLACE SO THE THREAT FOR FLASH FLOODING WILL CONTINUE
WITH ANY STORMS THAT DEVELOP LATER TODAY. CANNOT PIN POINT EXACTLY
WHEN AND WHERE THUNDERSTORMS OR MCS WILL DEVELOP SO WILL CARRY 30
POPS AREAWIDE THIS AFTERNOON AND EVENING.

ANOTHER ROUND OF STORMS WILL AGAIN BE POSSIBLE FRIDAY AND SATURDAY
AFTERNOONS AND EVENINGS AS PERSISTENT SYNOPTIC PATTERN CONTINUES.
THREAT FOR SEVERE WEATHER WILL CONTINUE AS WELL.

UPPER LEVEL RIDGE IS STILL FORECAST TO BUILD OVER THE REGION BY
MONDAY WITH HIGH TEMPERATURES IN THE UPPER 90S AND TRIPLE DIGITS.
DID NOT MAKE SIGNIFICANT CHANGES TO THE EXTENDED AT THIS
TIME...BUT THE GFS TRIES TO PUSH THE UPPER LEVEL RIDGE INTO THE
SOUTHEAST CONUS DUE TO THE INFLUENCE OF AN UPPER LEVEL LOW OVER
THE WESTERN CONUS WHILE THE ECMWF HOLDS THE RIDGE STRONGLY OVER
THE REGION.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  95  75  98  78 101 /  70  30  20  20  20
WACO, TX              94  76 100  78 102 /  30  30  20  20  20
PARIS, TX             91  72  96  75  96 /  30  30  20  20  20
DENTON, TX            95  72  98  76 100 /  50  30  20  20  20
MCKINNEY, TX          93  72  98  75  97 /  50  30  20  20  20
DALLAS, TX            96  77 100  80 102 /  80  30  20  20  20
TERRELL, TX           92  72  97  76  97 /  80  30  20  20  20
CORSICANA, TX         96  76  98  77 100 /  80  30  20  20  20
TEMPLE, TX            96  76  99  76 101 /  30  30  20  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/82
Hazardous weather outlook, Jun 11, 6:21 AM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
621 AM CDT THU JUN 11 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
621 AM CDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE CONTINUES TO BE A CHANCE FOR SEVERE STORMS TODAY AND TONIGHT
WITH LARGE HAIL...DAMAGING WINDS...AND FLASH FLOOD THE MAIN
THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. ANOTHER LINE OF
STRONG TO SEVERE STORMS MAY DEVELOP THIS AFTERNOON OR EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A CHANCE FOR THUNDERSTORMS WILL CONTINUE FRIDAY AND SATURDAY IN
THE AFTERNOON AND EVENING HOURS. SEVERE WEATHER WILL BE POSSIBLE
WITH ANY STORMS THAT DEVELOP.

HEAT INDEX VALUES WILL REACH THE TRIPLE DIGITS IN SCATTERED
LOCATIONS BEGINNING THIS WEEKEND AND CONTINUING THROUGH THE WEEK.
HEAT INDEX VALUES AT TIMES MAY REACH AS HIGH AS 105 TO 110 DEGREES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

82/JLD

In the hours before

Local storm report, Jun 11, 9:38 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
938 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     TSTM WND GST     UNIVERSITY PARK         32.85N  96.79W
06/11/2009  E65 MPH          DALLAS             TX   AMATEUR RADIO
Local storm report, Jun 11, 9:40 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     TSTM WND GST     MESQUITE                32.77N  96.60W
06/11/2009  E60 MPH          DALLAS             TX   AMATEUR RADIO

            NEAR ABRAMS ROAD AND LA VISTS
Local storm report, Jun 11, 9:43 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
943 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     TSTM WND DMG     HIGHLAND PARK           32.83N  96.80W
06/11/2009                   DALLAS             TX   AMATEUR RADIO

            TREE BLOWN DOWN WITH ESTIMATED GUST TO 65 MPH
Local storm report, Jun 11, 9:49 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     FLASH FLOOD      DALLAS                  32.79N  96.77W
06/11/2009                   DALLAS             TX   AMATEUR RADIO

            18 INCHES WATER... 4800 BLOCK GASTON
Local storm report, Jun 11, 9:53 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
953 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     TSTM WND DMG     DALLAS                  32.79N  96.77W
06/11/2009                   DALLAS             TX   AMATEUR RADIO

            TREE BRANCHES DOWN... GASTON AVE SIDE STREETS
Local storm report, Jun 11, 9:56 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
956 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     FLASH FLOOD      DALLAS                  32.79N  96.77W
06/11/2009                   DALLAS             TX   AMATEUR RADIO

            NEAR FAIR PARK UP TO 3 FEET OF WATER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:05 PM CDTSevere Thunderstorm WarningFWDErath, Hamilton55 min
Jun 10, 7:07 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson53 min
Jun 10, 7:24 PM CDTSevere Thunderstorm WarningFWDGrayson55 min
Jun 10, 7:31 PM CDTSevere Thunderstorm WarningFWDComanche59 min
Jun 10, 7:33 PM CDTAreal Flood AdvisoryFWDCollin, Dallas3 hr
Jun 10, 7:36 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall39 min
Jun 10, 7:44 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt61 min
Jun 10, 7:55 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills65 min
Jun 10, 7:56 PM CDTAreal Flood AdvisoryFWDComanche, Erath, Hamilton3 hr
Jun 10, 7:58 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall17 min
Jun 10, 8:00 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro, Van Zandt60 min
Jun 10, 8:03 PM CDTAreal Flood AdvisoryFWDCollin, Kaufman, Rockwall3 hr
Jun 10, 8:05 PM CDTAreal Flood AdvisoryFWDEllis3 hr
Jun 10, 8:06 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Lamar, Rains, Van Zandt84 min
Jun 10, 8:33 PM CDTSevere Thunderstorm WarningFWDNavarro57 min
Jun 10, 8:49 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills56 min
Jun 10, 8:57 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson, Van Zandt48 min
Jun 10, 9:03 PM CDTSpecial Weather StatementFWDParker27 min
Jun 10, 9:28 PM CDTSevere Thunderstorm WarningFWDLamar17 min
Jun 10, 9:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Jun 10, 9:50 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Jun 10, 9:57 PM CDTSpecial Weather StatementFWDFreestone33 min
Jun 10, 10:02 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker58 min
Jun 10, 10:39 PM CDTSevere Thunderstorm WarningFWDTarrant66 min
Jun 10, 10:42 PM CDTAreal Flood AdvisoryFWDBell2 hr
Jun 10, 10:45 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam30 min
Jun 10, 10:47 PM CDTAreal Flood AdvisoryFWDTarrant118 min
Jun 10, 11:28 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Jun 10, 11:30 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Jun 11, 12:48 AM CDTSpecial Weather StatementFWDKaufman27 min
Jun 11, 2:04 AM CDTSpecial Weather StatementFWDHenderson26 min
Jun 11, 2:14 AM CDTSevere Thunderstorm WarningFWDHenderson23 min
Jun 11, 2:21 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis39 min
Jun 11, 2:32 AM CDTFlash Flood WarningFWDParker, Tarrant118 min
Jun 11, 2:39 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant66 min
Jun 11, 2:49 AM CDTFlash Flood WarningFWDDallas6 hr
Jun 11, 2:57 AM CDTSevere Thunderstorm WarningFWDDallas63 min
Jun 11, 3:02 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman58 min
Jun 11, 3:16 AM CDTFlash Flood WarningFWDKaufman119 min
Jun 11, 3:41 AM CDTSevere Thunderstorm WarningFWDEllis, Johnson, Tarrant64 min
Jun 11, 3:54 AM CDTSpecial Weather StatementFWDHenderson66 min
Jun 11, 3:59 AM CDTSevere Thunderstorm WarningFWDKaufman46 min
Jun 11, 4:32 AM CDTSpecial Weather StatementFWDDenton58 min
Jun 11, 4:39 AM CDTSevere Thunderstorm WarningFWDNavarro66 min
Jun 11, 4:44 AM CDTSevere Thunderstorm WarningFWDEllis31 min
Jun 11, 4:53 AM CDTSpecial Weather StatementFWDHenderson37 min
Jun 11, 4:55 AM CDTAreal Flood AdvisoryFWDEllis3 hr
Jun 11, 5:00 AM CDTSpecial Weather StatementFWDDallas30 min
Jun 11, 5:06 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson54 min
Jun 11, 5:37 AM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro53 min
Jun 11, 5:46 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant, Wise3 hr
Jun 11, 5:52 AM CDTSevere Thunderstorm WarningFWDAnderson53 min
Jun 11, 6:28 AM CDTSevere Thunderstorm WarningFWDDenton32 min
Jun 11, 6:52 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton53 min
Jun 11, 7:01 AM CDTRiver Flood WarningFWDDallas7 hr
Jun 11, 7:22 AM CDTAreal Flood AdvisoryFWDCollin113 min
Jun 11, 7:22 AM CDTSpecial Weather StatementFWDKaufman23 min
Jun 11, 7:43 AM CDTSpecial Weather StatementFWDYoung32 min
Jun 11, 7:46 AM CDTSpecial Weather StatementFWDDallas29 min
Jun 11, 7:53 AM CDTFlash Flood WarningFWDKaufman3 hr
Jun 11, 8:04 AM CDTRiver Flood WarningFWDDallas53 hr
Jun 11, 8:09 AM CDTSpecial Weather StatementFWDJack36 min
Jun 11, 8:23 AM CDTAreal Flood AdvisoryFWDTarrant112 min
Jun 11, 8:30 AM CDTFlash Flood WarningFWDDallas3 hr
Jun 11, 8:31 AM CDTSpecial Weather StatementFWDHenderson29 min
Jun 11, 8:56 AM CDTSpecial Weather StatementFWDDallas34 min
Jun 11, 9:04 AM CDTSpecial Weather StatementFWDParker26 min
Jun 11, 9:11 AM CDTRiver Flood WarningFWDDenton3 hr
Jun 11, 9:24 AM CDTSevere Thunderstorm WarningFWDDallas51 min
Jun 11, 9:30 AM CDTSpecial Weather StatementFWDParker30 min
Jun 11, 9:37 AM CDTSpecial Weather StatementFWDAnderson23 min
Jun 11, 9:43 AM CDTSevere Thunderstorm WarningFWDKaufman62 min
Jun 11, 10:26 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant64 min
Jun 11, 10:41 AM CDTFlash Flood WarningFWDKaufman3 hr
Jun 11, 10:52 AM CDTRiver Flood WarningFWDDallas6 hr
Jun 11, 10:58 AM CDTSpecial Weather StatementFWDAnderson32 min
Jun 11, 11:04 AM CDTSevere Thunderstorm WarningFWDAnderson41 min
Jun 11, 11:08 AM CDTSpecial Weather StatementFWDVan Zandt37 min
Jun 11, 11:13 AM CDTFlash Flood WarningFWDDallas, Rockwall4 hr
Jun 11, 11:14 AM CDTRiver Flood WarningFWDEllis, Kaufman70 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.